Nonepileptic seizures under levetiracetam therapy.

Détails

ID Serval
serval:BIB_C346FCA6DCBA
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Titre
Nonepileptic seizures under levetiracetam therapy.
Périodique
Epilepsy and Behavior
Auteur(s)
Ignatenco A., Arzy S., Ghika J., Genoud D., Kaplan P.W., Groppa S., Seeck M.
ISSN
1525-5069 (Electronic)
ISSN-L
1525-5050
Statut éditorial
Publié
Date de publication
2010
Peer-reviewed
Oui
Volume
19
Numéro
3
Pages
526-527
Langue
anglais
Notes
Publication types: Case Reports ; Journal Article ; Research Support, Non-U.S. Gov'tPublication Status: ppublish
Résumé
We describe two patients with epilepsy who presented with nonepileptic seizures (NES) when started on levetiracetam (LEV), which disappeared or significantly decreased when LEV was discontinued. NES are traditionally attributed to psychic trauma often after physical or sexual abuse, whereas the psychiatric side effects of levetiracetam largely encompass depression, hallucinations, and psychosis. We conclude that NES are a rare side effect of LEV treatment and part of the spectrum of behavioral changes observed with LEV treatment.
Mots-clé
Adult, Anticonvulsants/therapeutic use, Female, Humans, Male, Middle Aged, Piracetam/analogs & derivatives, Piracetam/therapeutic use, Seizures/drug therapy, Seizures/etiology
Pubmed
Web of science
Création de la notice
11/11/2013 1:22
Dernière modification de la notice
03/03/2018 21:11
Données d'usage